# SDR SWAA2013100220657

- Difficulty date: August 28, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 33,802 hours, 21,849 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 9912243
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON LOWER TENSION BRACKET CRACKED AT BS 1022 BETWEEN LONGERON 16L TO LONGERON 17L.  R & R FORMER IAW SRM & DRAWING.
